Monotone-path Dutta-Ray solutions on convex games
Toru Hokari ()
Additional contact information
Toru Hokari: Institute of Economic Research, Kyoto University, Yoshida-Honmachi, Sakyo-ku, Kyoto 606-8501, Japan
Social Choice and Welfare, 2002, vol. 19, issue 4, 825-844
Abstract:
It is well known that on the domain of convex games, the Dutta-Ray solution satisfies many desirable properties such as population-monotonicity, max consistency, converse max consistency, and conditional self-consistency. In this paper, we define a family of possibly non-symmetric and non-homogeneous generalizations of the Dutta-Ray solution, which we refer to as "monotone-path Dutta-Ray solutions." We show that above four properties are preserved by our generalizations.
Date: 2002-10-09
Note: Received: 25 August 2000/Accepted: 11 September 2001
References: Add references at CitEc
Citations: View citations in EconPapers (10)
Downloads: (external link)
http://link.springer.de/link/service/journals/00355/papers/2019004/20190825.pdf (application/pdf)
Access to the full text of the articles in this series is restricted
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:sochwe:v:19:y:2002:i:4:p:825-844
Ordering information: This journal article can be ordered from
http://www.springer. ... c+theory/journal/355
Access Statistics for this article
Social Choice and Welfare is currently edited by Bhaskar Dutta, Marc Fleurbaey, Elizabeth Maggie Penn and Clemens Puppe
More articles in Social Choice and Welfare from Springer, The Society for Social Choice and Welfare Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().